Simple Search:

Interval estimation for parameters of a bivariate time varying covariate model


Citation

Arasan, Jayanthi (2009) Interval estimation for parameters of a bivariate time varying covariate model. Pertanika Journal of Science & Technology, 17 (2). pp. 313-323. ISSN 0128-7680; ESSN: 2231-8526

Abstract / Synopsis

This paper investigates several asymptotic confidence interval estimates, based on the Wald, likelihood ratio and the score statistics for the parameters of a parallel two-component system model, with dependent failure and a time varying covariate, when data is censored. This model is an extension of the bivariate exponential model. The procedures are investigated via a coverage probability study using the simulated data. The results clearly indicate that the interval estimates, based on the likelihood ratio method, work better than any of the other two methods when dealing with the censored data.


Download File

[img]
Preview
PDF
Interval estimation for parameters of a bivariate time varying covariate model.pdf

Download (1MB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Universiti Pertanian Malaysia Press
Keywords: Bivariate; Time varying; Censoring; Covariates; Asymptotic; Wald; Parallel; Score
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 31 Jul 2015 22:11
Last Modified: 31 Jul 2015 22:11
URI: http://psasir.upm.edu.my/id/eprint/15280
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item